Alert archive / Missouri / Tornado Warnings in 2013

Tornado Warning 43, NWS Paducah, KY

June 26, 2013Cape Girardeau County, Missouri

NWS Paducah, KY issued this tornado warning at Jun 26, 2013, 7:40 PM CDT for Cape Girardeau County, Missouri. It was in force for 35 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2013, 7:40 PM CDT (00:40 UTC)
Expired
Jun 26, 2013, 8:15 PM CDT
In force
35 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Cape Girardeau County, MO

The radar

The Paducah radar (KPAH), 100 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:50 PM CDTFUNNEL CLOUD1 W Old Appleton, MO
Jun 26, 8:00 PM CDTFUNNEL CLOUDOak Ridge, MOABOUT A HALF DOZEN REPORTS OF A FUNNEL CLOUD GOING UP AND DOWN
Jun 26, 8:10 PM CDTFUNNEL CLOUD2 W Jackson, MOROTATING FUNNEL CLOUD AND WALL CLOUD 2 W OF JACKSON.
Jun 26, 8:20 PM CDTFUNNEL CLOUDJackson, MONUMEROUS REPORTS OF A FUNNEL CLOUD OVER JACKSON. CG FD, EMA, SPOTTERS REPORTING.
Jun 26, 8:24 PM CDTFUNNEL CLOUDJackson, MOSPOTTER REPORTS THE FUNNEL CLOUD OVER NE PART OF JACKSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:22 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.7 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3676 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3676 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1215 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

936 
WFUS53 KPAH 270040
TORPAH
MOC031-270115-
/O.NEW.KPAH.TO.W.0043.130627T0040Z-130627T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
740 PM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 815 PM CDT

* AT 737 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR DAISY...AND MOVING SOUTH AT 40 MPH.
 CAPE COUNTY EMERGENCY MANAGER ALSO REPORTED A ROTATING WALL CLOUD 
ASSOCIATED WITH THIS STORM. 

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.

  SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  BOLLINGER MILL STATE HISTORIC SITE...JACKSON...DAISY...
  MILLERSVILLE...BURFORDVILLE...GORDONVILLE AND OAK RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3733 8987 3736 8986 3760 8986 3760 8979
      3759 8975 3760 8973 3729 8960
TIME...MOT...LOC 0039Z 342DEG 33KT 3754 8982

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

SMITH
2 follow-up statements
869 
WWUS53 KPAH 270056
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
756 PM CDT WED JUN 26 2013

MOC031-270115-
/O.CON.KPAH.TO.W.0043.000000T0000Z-130627T0115Z/
CAPE GIRARDEAU MO-
756 PM CDT WED JUN 26 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN CAPE
GIRARDEAU COUNTY IN SOUTHEAST MISSOURI UNTIL 815 PM CDT...

AT 750 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NEAR DAISY...AND MOVING SOUTH AT 10 MPH. A TRAINED 
SPOTTER REPORTED A FUNNEL CLOUD WITH THIS STORM WEST OF OLD  
APPLETON...AND WAS MOVING BETWEEN DAISY AND OAK RIDGE. LARGER THAN 
QUARTER SIZE HAIL WAS REPORTED WITH THESE STORMS. 

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.

SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
BOLLINGER MILL STATE HISTORIC SITE...JACKSON...DAISY...
MILLERSVILLE...BURFORDVILLE...GORDONVILLE AND OAK RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.

&&

LAT...LON 3757 8986 3759 8979 3759 8975 3759 8973
      3729 8960 3733 8987 3736 8986
TIME...MOT...LOC 0054Z 338DEG 10KT 3755 8978

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

SMITH
640 
WWUS53 KPAH 270105
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
805 PM CDT WED JUN 26 2013

MOC031-270115-
/O.CON.KPAH.TO.W.0043.000000T0000Z-130627T0115Z/
CAPE GIRARDEAU MO-
805 PM CDT WED JUN 26 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CAPE GIRARDEAU
COUNTY IN SOUTHEAST MISSOURI UNTIL 815 PM CDT...

AT 800 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED EAST...SOUTHEAST OF DAISY...AND MOVING SOUTHEAST AT 20 
MPH. CAPE GIRARDEAU SHERIFFS DEPUTY REPORTED A FUNNEL CLOUD NEAR 
HIGHWAY KK AND INTERSTATE 55 AROUND 757 PM CDT.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.

SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
JACKSON AND OAK RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.

&&

LAT...LON 3754 8978 3757 8977 3759 8975 3759 8973
      3735 8962 3737 8977 3745 8978
TIME...MOT...LOC 0103Z 322DEG 16KT 3752 8974

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

SMITH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 26, 6:41 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 26, 6:41 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
641 PM CDT WED JUN 26 2013

.UPDATE...
ISSUED AT 629 PM CDT WED JUN 26 2013

UPDATED THE AVIATION SECTION FOR THE 00Z TAF ISSUANCE.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 1248 PM CDT WED JUN 26 2013

ONGOING CONVECTION HAS QUIETED ATTM...HOWEVER...LAPS DATA DOES
SHOW SURFACE BASED CAPES RIDGING AT 3K PLUS J/KG ALONG OUR
SOUTHERN/EASTERN CWA BORDER...AS WELL AS JUST WEST OF THIS
MORNING'S CONVECTION ACROSS SCNTL MO. THE PROBLEM THERE IS THAT
THE SOUNDINGS FROM SGF/LZK SHOW A WARM LAYER ALOFT THAT MAY CAP
CONVECTIVE CHANCES SOMEWHERE TO OUR WEST...THEN THE CONVECTIVE
INHIBITION ERODES AS YOU GO FURTHER EAST. HENCE THE JUST ISSUED
SVR TSM WATCH MAINLY EAST OF THE MS RIVER. WILL CARRY POPS FA-WIDE
THOUGH...TAPERING FROM LOWEST WEST TO HIGHEST EAST. DAMAGING WINDS
WILL BE THE PRIMARY THREAT.

LAKE WIND ADVISORY WILL CONTINUE THRU DIURNAL HOURS WITH 10-20 MPH
AVERAGES AND SOME HIGHER GUSTS. HEAT INDEX OUTSIDE OF CONVECTIVE
AREAS ARE MEETING TRIPLE DIGITS AS EXPECTED SO OUR STATEMENT
HIGHLIGHTING HEAT INDEX LIKEWISE REMAINS IN EFFECT.

THE MESO-MODELING SUGGESTS A SLIGHT EASTWARD/SOUTHWARD SHIFT IN
MAX PCPN AREA BUT NOT ENOUGH TO PRECLUDE US ENTIRELY. BUT AFTER
TONIGHT...WE ANTICIPATE A DRY WINDOW THURSDAY AS FLOW BEGINS
TRANSITION TO NWLYS ALOFT.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 243 PM CDT WED JUN 26 2013

IN THE EXTENDED PORTION OF THIS FORECAST...THE ATTENDANT SHORTWAVE
THAT PLACED THE WFO PAH FORECAST AREA INTO NORTHWEST FLOW HAS
ALREADY PUSHED EAST OF THE AREA. HOWEVER...THE SURFACE FRONTAL
BOUNDARY REMAINS FIXED ACROSS SOUTHWEST SECTIONS OF THE
AREA...MAINLY OVER SOUTHEAST MO/EXTREME SOUTHERN IL/SOUTHWEST KY
INTO EARLY FRIDAY. GIVEN THE FAST FLOW ALOFT IN THE VICINITY OF
CHANNELED VORTICITY FURTHER TO THE NORTHEAST...KEPT A SMALL CHANCE
FOR CONVECTION IN PLACE. THERE IS A BRIEF PERIOD OF CLEARING LATE
FRIDAY INTO FRIDAY NIGHT AS THE SURFACE BOUNDARY IS PUSHED SOUTH
OF THE WFO PAH FORECAST AREA.

ANOTHER SHORTWAVE ROTATES THROUGH THE SOUTHERN GREAT LAKES AROUND
THE MAIN CLOSED LOW IN THE EASTERN GREAT LAKES/NORTHEAST FRIDAY
NIGHT. LIFT ASSOCIATED WITH THIS LOW WILL ACCESS ENOUGH MOISTURE
TO AT GENERATE A SMALL CHANCE OF ELEVATED SHOWERS AND
THUNDERSTORMS...MAINLY ACROSS THE NORTHERN HALF OF THE AREA ON
SATURDAY...OVERSPREADING THE REMAINDER OF THE WFO PAH FORECAST
AREA ON SUNDAY.

FROM SUNDAY THROUGH TUESDAY...AS THE MID-ATLANTIC HIGH BUILDS AND
THE WESTERN U.S. RIDGE REMAINS FIXED...THE DEVELOPING CLOSED LOW
OVER THE SOUTHERN GREAT LAKES RETROGRADES AND DROPS SOUTH INTO THE
MIDDLE AND LOWER MISSISSIPPI VALLEY. GIVEN UNCERTAINTY ASSOCIATED
WITH THE EXACT LOCATION OF THE UPPER LOW...LEANED TOWARD A BLEND
OF THE ECMWF/GFS MODEL SOLUTIONS. THIS WILL LEAD TOWARD A MORE
HOMOGENIZED POPS/WEATHER GIVEN THE PROXIMITY OF THE UPPER LOW
WITHIN OR NEAR THE WFO PAH FORECAST AREA. THERE MAY BE MORE NON-
DIURNAL CHANCES FOR RAIN AS THE LOW RESIDES WITHIN THE AREA
BETWEEN SUNDAY INTO NEXT WEDNESDAY.

ONE BENEFIT WILL BE LOWER THICKNESSES /LOWER TEMPERATURES/ DUE TO
INCREASE CLOUDS...RAIN CHANCES AND WEAK COLD AIR ADVECTION GIVEN
PERSISTENT NORTHWEST SURFACE FLOW. TEMPERATURES SHOULD REMAIN IN
THE LOW TO MIDDLE 80S /EVEN UPPER 70S AT SOME LOCATIONS SUNDAY/
THROUGH MONDAY...RETURNING TO THE 90S NEXT TUESDAY AND WEDNESDAY.

&&

.AVIATION...
ISSUED AT 629 PM CDT WED JUN 26 2013

OUTSIDE OF IFR/MVFR CONDITIONS IN TSRA BETWEEN 00-06Z AND MVFR FOG
BETWEEN 08-12Z...VFR CONDITIONS EXPECTED AT ALL SITES THROUGH THE
PERIOD. SOUTHWEST WINDS EARLY AOB 10 KTS WILL SLOWLY VEER AROUND
TO THE WEST OVERNIGHT...THEN PICK UP OUT OF THE NORTHWEST AT 10-17 KTS
AFT 15Z.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...MY
AVIATION...JP
Hazardous weather outlook, Jun 26, 12:29 PM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1229 PM CDT WED JUN 26 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-271000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1229 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM FOR
PORTIONS MAINLY EAST OF THE MISSISSIPPI RIVER. DAMAGING WINDS WILL
BE THE PRIMARY SEVERE WEATHER HAZARD EXPECTATION. HAIL...
LIGHTNING...AND HEAVY RAIN MAY LIKEWISE ACCOMPANY STORMS. REFER TO
THE WATCH AND THE STORM PREDICTION CENTER OUTLOOKS FOR MORE DETAILS.

A LAKE WIND ADVISORY IS ALSO IN EFFECT TODAY AS IS THE EXPECTATION
FOR TRIPLE DIGIT HEAT INDICES. REFER TO THE ADVISORY AND THE
SPECIAL WEATHER STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE SMALL CHANCES FOR THUNDERSTORMS OVER PART OR ALL OF
THE OUTLOOK AREA FRIDAY THROUGH TUESDAY. ANY THUNDERSTORMS THAT OCCUR
SHOULD REMAIN AT OR BELOW SEVERE LIMITS. HOWEVER...A FEW STORMS
MAY PRODUCE SMALL HAIL AND LOCAL WIND GUSTS IN EXCESS OF 40 MPH.

HEAT INDEX VALUES THURSDAY WILL LIKELY REACH INTO THE 100 TO 105
DEGREE RANGE ALONG AND WEST OF THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REQUESTED FOR SEVERE THUNDERSTORM WATCH 372
MAINLY EAST OF THE MISSISSIPPI RIVER TODAY THROUGH 10 PM.

In the hours before

Special weather statement, Jun 26, 5:37 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
537 PM CDT WED JUN 26 2013

INZ082-262300-
PIKE IN-
537 PM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE COUNTY IN SOUTHWEST
INDIANA UNTIL 600 PM CDT...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PETERSBURG...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  PETERSBURG.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Special weather statement, Jun 26, 5:52 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
552 PM CDT WED JUN 26 2013

ILZ080-084-262330-
JACKSON IL-PERRY IL-
552 PM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERRY COUNTY IN SOUTH
CENTRAL ILLINOIS...AND NORTHERN JACKSON COUNTY IN SOUTHERN ILLINOIS
UNTIL 630 PM CDT...

AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLISVILLE...OR 12 MILES EAST OF CHESTER...
MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
LIKELY WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  DU QUOIN...AVA...ELKVILLE...DE SOTO...CAMPBELL HILL...VERGENNES AND
  DOWELL.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SMITH
Local storm report, Jun 26, 6:08 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
608 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FUNNEL CLOUD     PETERSBURG              38.49N 87.28W
06/26/2013                   PIKE               IN   TRAINED SPOTTER

            SEVERAL REPORTS OF A ROTATING FUNNEL CLOUD OR WALL CLOUD
            OVER PETERSBURG.

&&

MY
Local storm report, Jun 26, 6:20 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
620 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     FUNNEL CLOUD     OTWELL                  38.45N 87.09W
06/26/2013                   PIKE               IN   TRAINED SPOTTER

            SPOTTERS REPORT FUNNEL CLOUD OF VARYING
            INTENSITY...OCCASIONALLY SEEMS TO DISSIPATE

&&

MY
Local storm report, Jun 26, 7:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
712 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     2 E CARTERVILLE         37.76N 89.05W
06/26/2013                   WILLIAMSON         IL   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN AND BROKEN TREES WEST OF
            WILLIAMSON CO AIRPORT. OLD FAIRFIELD ROAD BLOCKED BY
            DOWNED TREE ABOUT 1 MI WEST OF AP. REPORTED ABOUT 7 PM.

&&

DP
Local storm report, Jun 26, 7:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
736 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     2 E MOUNT VERNON        38.32N 88.87W
06/26/2013                   JEFFERSON          IL   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN AND BROKEN TREES WEST OF
            AIRPORT. OLD FAIRFIELD ROAD BLOCKED BY DOWNED TREE ABOUT
            1 MI WEST OF AIRPORT. REPORTED ABOUT 7 PM.

&&

DP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:13 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry47 min
Jun 26, 8:15 PM CDTTornado WarningPAHCape Girardeau30 min
Jun 26, 8:44 PM CDTTornado WarningPAHCape Girardeau, Scott31 min

Nearby

Tornado Warnings in Missouri, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.